Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 134, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 11, 2012, 6:18 PM CDT for Tarrant County, Texas. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2012, 6:18 PM CDT (23:18 UTC)
- Expired
- May 11, 2012, 7:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 35 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 6:48 PM CDT | HAIL 1.5 | Saginaw, TX | QUARTER TO PING PONG BALL SIZED HAIL IN SAGINAW |
| May 11, 6:55 PM CDT | TSTM WND GST 60 | Keller, TX | |
| May 11, 6:55 PM CDT | HAIL 1.75 | Saginaw, TX | GOLF BALL SIZED HAIL REPORTED IN SAGINAW |
| May 11, 7:08 PM CDT | TSTM WND GST 65 | 3 Sw Keller, TX | 65 MPH WIND GUST 3 MILES SOUTHWEST OF KELLER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.3 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
189
WUUS54 KFWD 112318
SVRFWD
TXC439-120015-
/O.NEW.KFWD.SV.W.0134.120511T2318Z-120512T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT FRI MAY 11 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 715 PM CDT
* AT 618 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PELICAN BAY...MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EAGLE MOUNTAIN AND LAKESIDE AROUND 635 PM...
LAKE WORTH AND HASLET AROUND 645 PM...
SAGINAW...SANSOM PARK AND RIVER OAKS AROUND 650 PM...
BLUE MOUND AROUND 655 PM...
WATAUGA AND FORT WORTH AROUND 705 PM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 48 AND 65...
I-20 BETWEEN MILE MARKERS 441 AND 445...
I-30 BETWEEN MILE MARKERS 11 AND 23...
I-820 BETWEEN MILE MARKERS 7 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3299 9738 3287 9703 3256 9704 3283 9755
3298 9755 3299 9754
TIME...MOT...LOC 2318Z 296DEG 16KT 3293 9751
$$2 follow-up statements
432
WWUS54 KFWD 112349
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT FRI MAY 11 2012
TXC439-120015-
/O.CON.KFWD.SV.W.0134.000000T0000Z-120512T0015Z/
TARRANT TX-
649 PM CDT FRI MAY 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR TARRANT COUNTY...
AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SAGINAW...MOVING SOUTHEAST AT 20 MPH. PING PONG BALL SIZED HAIL WAS
JUST REPORTED IN SAGINAW.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BLUE MOUND AROUND 655 PM CDT...
WATAUGA...FORT WORTH AND KELLER AROUND 705 PM CDT...
HALTOM CITY AROUND 710 PM CDT...
RICHLAND HILLS...NORTH RICHLAND HILLS...HURST AND BEDFORD AROUND
715 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 48 AND 65...
I-20 BETWEEN MILE MARKERS 441 AND 445...
I-30 BETWEEN MILE MARKERS 10 AND 23...
I-820 BETWEEN MILE MARKERS 7 AND 35.
LAT...LON 3287 9703 3256 9704 3275 9740 3286 9746
3299 9747 3299 9754 3299 9738
TIME...MOT...LOC 2349Z 296DEG 16KT 3287 9736
$$517
WWUS54 KFWD 120011
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CDT FRI MAY 11 2012
TXC439-120021-
/O.EXP.KFWD.SV.W.0134.000000T0000Z-120512T0015Z/
TARRANT TX-
711 PM CDT FRI MAY 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR TARRANT COUNTY EXPIRES AT 715
PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 48 AND 65...
I-20 BETWEEN MILE MARKERS 441 AND 445...
I-30 BETWEEN MILE MARKERS 10 AND 23...
I-820 BETWEEN MILE MARKERS 7 AND 35.
AT 711 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3287 9703 3256 9704 3275 9740 3286 9746
3299 9747 3299 9754 3299 9738
TIME...MOT...LOC 0011Z 296DEG 16KT 3283 9726
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:15 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 11, 3:15 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 315 PM CDT FRI MAY 11 2012 .DISCUSSION... OCCLUDED UPPER LOW CONTINUES TO SPIN SLOWLY NORTH-NORTHEAST BETWEEN GRAHAM AND WICHITA FALLS. BANDS OF SHOWERS AND THUNDERSTORMS...SOME CONTAINING HEAVY RAINFALL HAVE DEVELOPED WITHIN POCKETS OF HIGHER INSTABILITY THIS AFTERNOON BOTH ALONG AND EITHER SIDE OF I-35...AND NEAR THE VICINITY OF THE UPPER LOW CIRCULATION NORTHWEST OF A BRECKENRIDGE TO GAINESVILLE LINE. THE UPPER LOW IS EXPECTED TO DRIFT SLOWLY ACROSS SOUTHERN OKLAHOMA OVERNIGHT...THEN TOWARDS THE OZARKS ON SATURDAY WITH IT BEING RELATIVELY CUT OFF FROM STRONGER STEERING FLOW ALOFT TO THE NORTH. THERE IS A SLIGHT RISK FOR MARGINALLY SEVERE STORMS ACROSS SOUTHERN AND EASTERN COUNTIES THROUGH SUNSET...AS THESE AREAS WILL SEE INSTABILITY AROUND OR ABOVE 1000 J/KG WITH SOUTHWESTERLY BULK SHEAR BETWEEN 30-40 KTS. MARGINALLY SEVERE HAIL...DOWNBURST WINDS...AND LOCALIZED VERY HEAVY RAINFALL WOULD BE THE MAIN THREATS. DUE TO UNCERTAINTY ON WHERE EVENTUAL BANDS WILL SET UP THROUGH THIS EVENING...WILL NOT ISSUE ANY FLASH FLOOD WATCH AT THIS TIME. ONCE NIGHTFALL ARRIVES...BOTH STRENGTH AND COVERAGE OF CONVECTION WILL DECREASE GRADUALLY AS INSTABILITY FADES WITH RELATIVELY WEAK LAPSE RATES ALOFT. WILL MAINTAIN HIGHER CHANCES OF SHOWERS THROUGH EARLY SATURDAY ACROSS NORTHERN AND EASTERN COUNTIES...WITH LESSER CHANCES AS YOU HEAD SOUTHWEST TOWARD THE COLORADO AND BRAZOS RIVER VALLEYS. ISOLATED EMBEDDED THUNDER CANNOT BE RULED OUT LATER TONIGHT INTO EARLY SATURDAY. RAIN CHANCES SHOULD SLOWLY END FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA LATER SATURDAY INTO SATURDAY EVENING...BUT WILL LINGER HIGHEST CHANCES ACROSS THE RED RIVER AND FAR EASTERN COUNTIES DUE TO PROXIMITY OF SLOW- EXITING UPPER LOW. A BRIEF PERIOD OF ZONAL FLOW OR WEAK SHORTWAVE RIDGING IS EXPECTED SATURDAY NIGHT INTO SUNDAY AS STATIONARY FRONT CURRENTLY JUST SOUTH OF THE RED RIVER FINALLY MOVES SOUTHWARD WITH SUPPORT OF NORTHWEST FLOW ALOFT. ANOTHER MORE SUBTLE SHORTWAVE DISTURBANCE ROTATES SOUTH THROUGH THE FOUR CORNERS SUNDAY NIGHT AND MONDAY MORNING...DROPS SOUTHEAST ACROSS THE AREA LATE MONDAY INTO TUESDAY. MODELS ARE REALLY STRUGGLING WITH RAIN CHANCES WITH NO SURFACE FOCUS ACROSS THE AREA. HAVE LEFT SLIGHT CHANCE POPS FOR NOW WITH DEEPEST MOISTURE EXPECTED OVER WEST AND SOUTH TEXAS AND ONLY MARGINAL INSTABILITY PRESENT. THIS SYSTEM MOVES SOUTHEAST ACROSS THE GULF OF MEXICO AND AWAY FROM NORTH TEXAS MID TO LATE WEEK WITH DRY NORTH FLOW ALOFT WEDNESDAY...THEN AN UPPER RIDGE SLIDING OVERHEAD IN ITS PLACE FOR THE LATTER HALF OF THE WEEK INTO NEXT WEEKEND. MODEST CAA COMBINED WITH CONSIDERABLE CLOUDINESS THROUGH EARLY NEXT WEEK SHOULD HOLD HIGH TEMPERATURES DOWN INTO THE 70S AND LOWER 80S. SOUTH FLOW WITH INCREASING HEIGHTS AND MORE SUNSHINE THE LATTER HALF OF THE WEEK WILL RESULT IN A WARM UP WELL INTO THE 80S AND EVEN NEAR 90 ACROSS THE FAR WESTERN COUNTIES. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 74 60 79 61 / 40 20 10 10 10 WACO, TX 59 76 59 79 60 / 20 20 10 10 10 PARIS, TX 60 73 57 77 59 / 70 50 10 10 10 DENTON, TX 58 73 58 79 58 / 40 30 10 10 10 MCKINNEY, TX 60 73 58 78 59 / 50 30 10 10 10 DALLAS, TX 63 74 60 79 61 / 40 20 10 10 10 TERRELL, TX 61 73 59 78 59 / 50 30 10 10 10 CORSICANA, TX 62 75 60 77 60 / 50 30 10 10 10 TEMPLE, TX 60 76 59 78 60 / 20 10 10 10 10 MINERAL WELLS, TX 57 73 57 78 58 / 30 20 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 11, 3:54 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 354 PM CDT FRI MAY 11 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 354 PM CDT FRI MAY 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE THROUGH THIS EVENING. THE MOST LIKELY AREA FOR A STRONG TO SEVERE THUNDERSTORM WILL BE ALONG AND EAST OF A LINE FROM GAINESVILLE TO FORT WORTH TO TEMPLE. MARGINALLY SEVERE HAIL AND DAMAGING WINDS WILL BE POSSIBLE... AND LOCALLY HEAVY RAINS COULD CREATE LOCALIZED FLOODING PROBLEMS. AN ISOLATED SEVERE THUNDERSTORM WILL ALSO BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING TO THE NORTHWEST OF FORT WORTH. THIS AREA INCLUDES YOUNG...JACK...MONTAGUE...AND WISE COUNTIES. MARGINALLY SEVERE HAIL WILL BE POSSIBLE IN THESE AREAS BEFORE THE STORMS IN THIS AREA DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A CHANCE FOR THUNDERSTORMS CONTINUES ACROSS NORTH TEXAS ON SATURDAY...HOWEVER THE BEST CHANCE FOR STORMS WILL REMAIN ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR THROUGH SATURDAY EVENING. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH TEXAS MONDAY THROUGH TUESDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED IN AREAS ALONG AND EAST OF A LINE FROM GAINESVILLE TO FORT WORTH TO TEMPLE THIS EVENING AND ALSO IN AREAS NORTHWEST OF FORT WORTH EARLY THIS EVENING.
In the hours before
Special weather statement, May 11, 2:34 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
234 PM CDT FRI MAY 11 2012
TXZ100-112000-
YOUNG TX-
234 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN YOUNG COUNTY
AT 234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTH OF GRAHAM...MOVING NORTHEAST AT 5
MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3341 9860 3340 9846 3336 9842 3322 9842
3312 9860 3326 9875
TIME...MOT...LOC 1934Z 228DEG 3KT 3325 9859Special weather statement, May 11, 3:35 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CDT FRI MAY 11 2012
TXZ100-101-112100-
JACK TX-YOUNG TX-
335 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN JACK COUNTY
EASTERN YOUNG COUNTY
AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
JACKSBORO TO 8 MILES NORTHEAST OF GRAHAM...MOVING NORTH AT 15 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON...GRAHAM AND
JACKSBORO.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3341 9853 3340 9843 3347 9843 3348 9842
3347 9798 3343 9797 3343 9792 3336 9792
3308 9830 3300 9850 3299 9870
TIME...MOT...LOC 2035Z 196DEG 11KT 3342 9809 3317 9846Special weather statement, May 11, 4:16 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
416 PM CDT FRI MAY 11 2012
TXZ101-112145-
JACK TX-
416 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN JACK COUNTY
AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF JACKSBORO...MOVING NORTHEAST AT 5
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE JACKSBORO.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3346 9797 3344 9798 3343 9794 3340 9791
3322 9792 3311 9809 3324 9824 3348 9805
3347 9798
TIME...MOT...LOC 2117Z 226DEG 5KT 3324 9809Special weather statement, May 11, 5:19 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT FRI MAY 11 2012
TXZ121-135-112245-
HENDERSON TX-KAUFMAN TX-
519 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN KAUFMAN COUNTY
NORTHWESTERN HENDERSON COUNTY
AT 519 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF GUN BARREL CITY...MOVING
NORTHEAST AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GUN BARREL CITY...KEMP...
MABANK...SEVEN POINTS AND TOOL.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3222 9620 3228 9629 3230 9630 3231 9633
3233 9636 3256 9615 3249 9607 3236 9608
3235 9593
TIME...MOT...LOC 2219Z 237DEG 15KT 3231 9621Special weather statement, May 11, 5:25 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
525 PM CDT FRI MAY 11 2012
TXZ105>107-112300-
DELTA TX-HOPKINS TX-HUNT TX-
525 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN HUNT COUNTY
WESTERN DELTA COUNTY
WEST CENTRAL HOPKINS COUNTY
AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF COMMERCE...MOVING NORTHEAST
AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COMMERCE...COOPER...CUMBY...
COOPER LAKE PARK DOCTORS CREEK AND COOPER LAKE PARK SOUTH SULPHUR.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3308 9579 3325 9603 3341 9589 3341 9586
3345 9586 3346 9585 3341 9567 3325 9557
TIME...MOT...LOC 2226Z 213DEG 15KT 3321 9582Special weather statement, May 11, 6:13 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
613 PM CDT FRI MAY 11 2012
TXZ117-118-112345-
TARRANT TX-PARKER TX-
613 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PARKER COUNTY
NORTHWESTERN TARRANT COUNTY
AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
BRIAR TO 11 MILES NORTH OF WEATHERFORD...MOVING SOUTHEAST AT 10 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE AZLE...BLUE MOUND...
BRIAR...EAGLE MOUNTAIN...HASLET...KELLER...LAKE WORTH...LAKESIDE...
PECAN ACRES...PELICAN BAY...RENO...SAGINAW AND SPRINGTOWN.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3293 9716 3272 9760 3293 9794 3300 9759
3300 9750
TIME...MOT...LOC 2313Z 295DEG 9KT 3295 9755 3292 9773The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:04 PM CDT | Areal Flood Advisory | FWD | Lampasas | 116 min |
| May 10, 9:14 PM CDT | Special Weather Statement | FWD | Williamson | 31 min |
| May 10, 10:17 PM CDT | Special Weather Statement | FWD | Milam | 28 min |
| May 11, 1:40 PM CDT | Special Weather Statement | FWD | Stephens | 35 min |
| May 11, 2:13 PM CDT | Areal Flood Advisory | FWD | Collin, Grayson | 3 hr |
| May 11, 2:22 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| May 11, 2:34 PM CDT | Special Weather Statement | FWD | Young | 26 min |
| May 11, 3:35 PM CDT | Special Weather Statement | FWD | Jack | 25 min |
| May 11, 4:00 PM CDT | Flash Flood Warning | FWD | Grayson | 119 min |
| May 11, 4:16 PM CDT | Special Weather Statement | FWD | Jack | 29 min |
| May 11, 4:21 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 25 min |
| May 11, 4:34 PM CDT | Areal Flood Advisory | FWD | Navarro | 2 hr |
| May 11, 5:05 PM CDT | Areal Flood Advisory | FWD | Delta, Fannin, Hopkins, Hunt, Kaufman, Lamar and 2 more | 3 hr |
| May 11, 5:19 PM CDT | Special Weather Statement | FWD | Kaufman | 26 min |
| May 11, 5:25 PM CDT | Special Weather Statement | FWD | Delta | 35 min |
| May 11, 5:56 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Hunt | 2 hr |
| May 11, 6:13 PM CDT | Special Weather Statement | FWD | Parker | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.